RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 3(7), Pages 377–383 (Mi msb1748)  

This article is cited in 2 scientific papers (total in 2 papers)

Rationality of moduli varieties of plane curves of degree $3k$

P. I. Katsylo


Abstract: It is proved that the moduli varieties $\mathfrak A_d$ of plane curves of degree $d\equiv0\mod3$ are rational for sufficiently large $d$. (N. I. Shepherd-Barron has determined and partially realized a method for proving the rationality of the varieties $\mathfrak A_d$.)
Bibliography: 3 titles.

Full text: PDF file (370 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:2, 375–381

Bibliographic databases:

UDC: 519.4
MSC: 14G05, 14H10, 14M20
Received: 06.05.1987

Citation: P. I. Katsylo, “Rationality of moduli varieties of plane curves of degree $3k$”, Mat. Sb. (N.S.), 136(178):3(7) (1988), 377–383; Math. USSR-Sb., 64:2 (1989), 375–381

Citation in format AMSBIB
\Bibitem{Kat88}
\by P.~I.~Katsylo
\paper Rationality of moduli varieties of plane curves of degree~$3k$
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 3(7)
\pages 377--383
\mathnet{http://mi.mathnet.ru/msb1748}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=959488}
\zmath{https://zbmath.org/?q=an:0679.14028}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 2
\pages 375--381
\crossref{https://doi.org/10.1070/SM1989v064n02ABEH003314}


Linking options:
  • http://mi.mathnet.ru/eng/msb1748
  • http://mi.mathnet.ru/eng/msb/v178/i3/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Boehning Ch. von Bothmer H.-Ch.G. Kroeker J., “Rationality of Moduli Spaces of Plane Curves of Small Degree”, Exp. Math., 18:4 (2009), 499–508  crossref  mathscinet  zmath  isi
    2. Boehning Ch. von Bothmer H.-Ch.G., “Rationality of the Moduli Spaces of Plane Curves of Sufficiently Large Degree”, Invent. Math., 179:1 (2010), 159–173  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:107
    Full text:33
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019